Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had renal cell kidney cancer. On Remeron, tetetrol for digestive issues. Need of changing the medicine?

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1704 Questions
Question
I had renal cell kidney cancer. After I went home, told my Drs. I could not eat. Asked for a Been off the trams. Nutritionistand help. Dr. said yes,but never happened. Out of smpathey, I went on Tramadaols for 1.5 yrs.. 4 a day-50mgs. Went into a Depression and now am on Remeron,tetetrol for digestive issues.Been off trams for 4 mons. now,but feel lousey. Did not know trams had effexor in them. will I ever feel better? Guess I should tell my Dr.,but afraid to. But maybe he needs to change my meds.? Any opinion would help
Posted Thu, 21 Feb 2013 in Drug Abuse
 
 
Answered by Dr. Nsah Bernard 2 hours later
Hello,

Thanks for posting.

I think you should see your doctor as soon as possible. The primary aim of your doctor is to consider your health first and treat your condition including your state of mind. And your state of mind right now is the greatest problem you are facing and not even your cancer. You are worried about it and it is making you take various drugs without really having proper indications. My suggestion right now is to first quit all automedications and see your doctor.
If you will ever get better will depend on you. Discuss this with your doctor and ask him to be XXXXXXX with your state. He needs to evaluate the extend to which the cancer has evolved and from there can tell you your prognosis. Treatment is available for your cancer but depends on a lot of factors that will be better presented by your doctor.
Please do not be afraid of your doctor, he is there to help and you can always turn to another doctor that you feel more comfortable with. You are the priority and not your doctors feeling (judging you will not be for him to decide or any one else beside yourself). You can also consult with a neuropsychiatrist who can also manage your pains.

Hope this helps

Dr Nsah
Above answer was peer-reviewed by
 
Follow-up: Had renal cell kidney cancer. On Remeron, tetetrol for digestive issues. Need of changing the medicine? 19 minutes later
Helped alot,but what are automedications? They have been prescribed by my phycritrist,except for the tramadol. I already quit those.
 
 
Answered by Dr. Nsah Bernard 4 minutes later
Thanks for updating

Automedications are simply medications taken without prescription by a doctor or healthcare practitioner. I apologize for misunderstanding you. If drugs are prescribed by a doctor, then you continue except for the tramadol (since already quit).
My suggestion is that you should XXXXXXX your doctor or pyschiatrist either will help.

Regards
Dr Nsah
Above answer was peer-reviewed by
 
Follow-up: Had renal cell kidney cancer. On Remeron, tetetrol for digestive issues. Need of changing the medicine? 4 minutes later
Thank Youso very much.See him next Monday and see where it goes.. I will suggest Neuro Dr. See my GP XXXXXXX .
 
 
Answered by Dr. Nsah Bernard 3 minutes later
You are welcome and wish you a good health.
Dr Nsah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor